MathSciNet Relay Station
MathSciNet bibliographic data
MR2159704 35A20 (35H10)
Bergamasco, Adalberto P.; Zani, Sérgio Luís Prescribing analytic singularities for solutions of a class of vector fields on the torus. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4159–4174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement